# SDR HALA2019050900230

- Difficulty date: May 8, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 39,979 hours, 6,532 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AT TOP OF DESCENT LOW FLOW ALERT IN LDCMR. AT GATE PERFORMED TSM 21-21-00-810-852-A. OPS CHECKED GOOD. MSG IN LDCRM CLEARED. OK FOR SERVICE
